ethansmom Posted November 12, 2003 Report Share Posted November 12, 2003 Per the advice of my doctor, I am taking a "break" from the Sectral for a while, just to see if it improves my fatigue, weakness, and constant lightheadedness. I did not have symptoms this bad until I started taking the BB over the summer, and they just seem to be getting worse. I took this med with no problem when i first got sick, but for some reason after the pregnancy I was off all meds for 8 months, and upon starting them again, have not found relief- at least not yet. I am also taking Florinef and Pro-Amatine. I was wondering if I should expect any effects from abruptly stopping it? Other than tachycardia obviously. Also, if I start to feel better, where should I go from here to control the rapid heart rate? I have talked with my doc about trying different beta blockers, but he hasn't seemed very open to the idea for some reason. We tried Kerlone in the past and had a bad reaction (HR went down to 30 bpm). Any ideas? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.